# SDR HNAA0400025

- Difficulty date: March 19, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N965HA
- Make and model: Dhav DHC8201
- Aircraft serial: 450
- Aircraft time: 11,496 hours, 12,692 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910009119
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD. QTY, LOST QTY IN TAKEOFF AND LANDING PHASE OF FLT. HYD PRESS STAYED AT 3000 PSI AT ALL TIMES. FOUND HYD LINE TO NLG DOOR SEQUENCE VALVE SOLENOID LEAKING, INSTALLED TFL AT THIS TIME.
